Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Depressed, unable to sleep. Taking zolfresh tablet. What is the dosage for this tablet?

hello doctor, my age is 23 and my weight is 50kgs and my height is 5.6 feet . from the last 2 weeks iam feeling depression because of job tension , so that iam unable to get sleep. yesterday night i came to about Zolfresh tablet(sleeping tab). plz guide me how much dosage can be taken for a day and tell me the over-dosage which leads to death. plz help me... thank you...
Asked On : Sun, 17 Jun 2012
Answers:  2 Views:  2213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Firstly,you are on the lower side with your weight with respect to your height.But nothing to be very concerned about,with good food and muscle training you should be able to put on weight.
Some of the symptoms that you have mentioned do suggest that you are heading in the wrong direction with your thinking.Circumstances have overcome and you seem to feel defeated.And you are on the look out for solution to your difficulties.
But,I do not feel that T.Zolfresh is the answer to either your problem of depression or sleeplessness.It will not cure you of either problem at this point of time.You will get up from sleep feeling the same,because circumstances would not have changed for you.It will still be the same,job tension would still be there.
The solution to your problem may be reached in one of these two ways.
First way would be to remove the cause.If its the job or anything associated with it that is causing the problem,look for alternatives.At 23 there should be plenty of opportunities.Spend more time doing things that you enjoy.Life is short,make the best out of it.
The other way is the change the way that you respond to the problems at job.I agree it may not be possible for you to achieve this on your own.You will need help.You can take help from either your trusted and dependable friends or from a qualified medical professional.I strongly suggest that if it is imperative for you to remain in the present job,do consult a Psychiatrist and seek his help.Do not resort to medication until it is prescribed by qualified practitioner.
Wish you a happy life ahead.
Answered: Sun, 17 Jun 2012
I find this answer helpful
Psychiatrist Dr. Jonas Sundarakumar's  Response
Hi Raju,
Welcome to Healthcare Magic and thanks for your question...

I understand that you are going through a difficult time recently, esp. due to problems at work. You have to clarify if you are having only difficulty in sleeping or specific symptoms of depression like low mood, disinterest in previously enjoyable activities, easy fatiguability, negative thoughts, pessimistic views about the future, suicidal ideas, poor sleep, appetite or sexual drive, etc.

Whatever be your difficulty or symptoms, self-medicatiing yourself with a sleeping tablet is NOT the appropriate thing to do. If you feel that you are going through a depression or are finding it difficult to cope, then you should seek professional help. Even if you need medication, it should be prescribed only after a consultation and evaluation by a psychiatrist. Moreover, if you are suffering from a depressive episode, then you may need anti-depressants and psychological therapy / counselling, and not just sleeping tablets.

I am not sure what you are trying to imply by asking for the "over-dosage which leads to death". If you are having any suicidal ideas, please do not hesitate to seek help immediately. Please talk to and share your feelings with someone close to you and consult a psychiatrist as early as possible.

All the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Mon, 18 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor